# SDR AALA202012289017

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 23,195 hours, 9,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE GIRT BAR RETAINING CLIP STUCK AFT LEFT CABIN DOOR.  REPLACED GIRT BAR RETAINER, REF AMM 25-66-01.
